# SDR DALA1127509858

- Difficulty date: April 1, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF BULKHEAD STA 69, RBL 15 TO WHEEL WELL PRESSURE  PANEL VERTICAL FITTING CRACKED IN RADIUS AND LWR ATTACH BOLT HOLE TO EDGE OF FITTING, VIEWED THRU ACCESS 4201A FWD OF RUDDER PEDALS REMOVED IAW SRM 51-30-5, PG 29, FABRICATED NOSE GEAR BEAM ATTACH FITTING REF TRAVELER NR87331020001, AND INST IAW SRM 51-30-5, PG 12.
